# SDR AALA20171105005

- Difficulty date: November 5, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 56,269 hours, 9,094 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Condition: Faulty
- Location: Air/Ground
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO OSCILLATION WITH BOTH YAW DAMPERS ENGAGED.  WITH THE RIGHT YAW DAMPER DE-SELECTED, THE OSCILLATION STOPPED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED AIR GROUND RELAY K199 AND RELAY K293 (AALA201711069001) PER FIM 22-21-00.  NO FAULTS NOTED.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
